MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 8 years 3 months post initial operation.The patient had wear on the glenoid cage.Superior peg and central peg were removed from patient.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 concomitants: 300-01-11 - equinoxe, hum stem primary, press fit 11mm: (b)(6).300-20-02 - equinox sq torque define screw drive kit: (b)(6).300-50-45 - 4.5mm short rep plate: (b)(6).310-00-50 - equinoxe, hum head, extra short, 50mm: (b)(6).H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision surgery reported may have been the result of the glenoid wear, possibly due to joint instability or rotator cuff damage.Another factor may have been the glenoid implant¿s non-conforming packaging.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 8 years 3 months post initial operation.The patient had wear on the glenoid cage.Images show fracture of the poly.Superior peg and central peg were removed from patient.Patient was last known to be in stable condition following the event.Additional information received through clinical study showed that the patient was also experiencing pain.The outcome is considered resolved.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a.The revision surgery reported may have been the result of the glenoid wear, loosening, and cage glenoid fracture, which likely led to the pain reported.However, the reported fracture, migration, and loosening cannot be confirmed based on the provided radiograph and image, and the underlying cause for these failures cannot be confirmed based on the provided information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22014289
Report Number1038671-2025-02051
Device Sequence Number7837229
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/15/2025
09/24/2025
10/23/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/16/2025
10/16/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight105 KG